Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hi this is Dr. Hill Give a moment to look up the tacrolimus and I will be right back. How long ago did they get into it and are they all acting okay?
So tacrolimus can cause vomiting and diarrhea pretty quickly. There is also a risk of intussusception (the intestines have increased contractility and telescope into themselves and get stuck). I need to calculate out their potential toxic doses. Can you tell me the percent on the label please?
great thanks. I will be right back.
So if the smallest of your dogs ingested about 3 mls, then that is well within the toxic dose. I would expect to see vomiting and diarrhea, if they split it, it is less likely. You need to monitor all three dogs for signs of gastrointestinal issues for at least one week. If any are going to develop an intussusception then it typically happens in this time frame. Signs are loss of appetite, abdominal pain and sometimes vomiting. Hopefully, they split it and will be okay. Feel free to ask additional questions. Take care